Alert archive / Montana / High Wind Warnings in 2008
High Wind Warning 14, NWS Great Falls, MT
NWS Great Falls, MT issued this high wind warning at Aug 26, 2008, 2:42 PM MDT. It took effect at Aug 27, 2008, 4:28 AM MDT. It was in force for 17 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 26, 2008, 2:42 PM MDT (20:42 UTC)
- In effect from
- Aug 27, 2008, 4:28 AM MDT
- Expired
- Aug 27, 2008, 9:00 PM MDT
- In force
- 17 hr
- Issued by
- NWS Great Falls, MT
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KTFX 262042 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 242 PM MDT TUE AUG 26 2008 MTZ009-048-270500- /O.UPG.KTFX.HW.A.0009.080827T1800Z-080828T0300Z/ /O.NEW.KTFX.HW.W.0014.080827T1600Z-080828T0300Z/ NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CHOTEAU 242 PM MDT TUE AUG 26 2008 ...HIGH WIND WARNING IN EFFECT FROM 10 AM TO 9 PM MDT WEDNESDAY FOR THE ROCKY MOUNTAIN FRONT... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 10 AM TO 9 PM MDT WEDNESDAY FOR THE ROCKY MOUNTAIN FRONT. THE HIGH WIND WATCH HAS BEEN REPLACED BY THIS WARNING. STRONG WEST WINDS WILL DEVELOP ALONG THE ROCKY MOUNTAIN FRONT WEDNESDAY MORNING AND ARE EXPECTED TO CONTINUE THROUGH WEDNESDAY EVENING. EXPECT SUSTAINED WEST WINDS OF 25 TO 40 MPH...WITH GUSTS UP TO 65 MPH. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. LISTEN TO NOAA WEATHER RADIO...OR YOUR LOCAL MEDIA FOR THE LATEST UPDATES ON THIS SITUATION. $$ MTZ044-270500- /O.EXA.KTFX.HW.A.0009.080827T1800Z-080828T0300Z/ TOOLE- INCLUDING THE CITY OF...SHELBY 242 PM MDT TUE AUG 26 2008 ...HIGH WIND WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR TOOLE COUNTY... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR TOOLE COUNTY. STRONG WEST WINDS ARE POSSIBLE OVER THE PLAINS OF NORTH CENTRAL MONTANA ON WEDNESDAY. SUSTAINED WEST WINDS OF 25 TO 40 MPH...WITH GUSTS UP TO 60 MPH ARE POSSIBLE. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. LISTEN TO NOAA WEATHER RADIO...OR YOUR LOCAL MEDIA FOR THE LATEST UPDATES ON THIS SITUATION. $$ MTZ010-046-049-270500- /O.CON.KTFX.HW.A.0009.080827T1800Z-080828T0300Z/ EASTERN GLACIER-EASTERN PONDERA-EASTERN TETON- INCLUDING THE CITIES OF...CUT BANK...CONRAD...FAIRFIELD 242 PM MDT TUE AUG 26 2008 ...HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR THE PLAINS OF NORTH CENTRAL MONTANA... A HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR THE PLAINS OF NORTH CENTRAL MONTANA. STRONG WEST WINDS ARE POSSIBLE OVER THE PLAINS OF NORTH CENTRAL MONTANA ON WEDNESDAY. SUSTAINED WEST WINDS OF 25 TO 40 MPH...WITH GUSTS UP TO 60 MPH ARE POSSIBLE. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. LISTEN TO NOAA WEATHER RADIO...OR YOUR LOCAL MEDIA FOR THE LATEST UPDATES ON THIS SITUATION. $$
4 follow-up statements
000 WWUS75 KTFX 270311 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 911 PM MDT TUE AUG 26 2008 MTZ009-048-271300- /O.CON.KTFX.HW.W.0014.080827T1600Z-080828T0300Z/ NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CHOTEAU 911 PM MDT TUE AUG 26 2008 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 10 AM TO 9 PM MDT WEDNESDAY FOR THE ROCKY MOUNTAIN FRONT... A HIGH WIND WARNING REMAINS IN EFFECT FROM 10 AM TO 9 PM MDT WEDNESDAY FOR THE ROCKY MOUNTAIN FRONT. STRONG WEST WINDS WILL DEVELOP ALONG THE ROCKY MOUNTAIN FRONT WEDNESDAY MORNING AND ARE EXPECTED TO CONTINUE THROUGH WEDNESDAY EVENING. SUSTAINED WEST WINDS OF 25 TO 40 MPH...WITH GUSTS UP TO 65 MPH...ARE EXPECTED IN THE WARNING AREA. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. LISTEN TO NOAA WEATHER RADIO...OR YOUR LOCAL MEDIA FOR THE LATEST UPDATES ON THIS SITUATION. $$ MTZ010-044-046-049-271300- /O.CON.KTFX.HW.A.0009.080827T1800Z-080828T0300Z/ EASTERN GLACIER-TOOLE-EASTERN PONDERA-EASTERN TETON- INCLUDING THE CITIES OF...CUT BANK...SHELBY...CONRAD...FAIRFIELD 911 PM MDT TUE AUG 26 2008 ...HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR TOOLE...EASTERN GLACIER...EASTERN PONDERA...AND EASTERN TETON COUNTIES... A HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR TOOLE...EASTERN GLACIER...EASTERN PONDERA...AND EASTERN TETON COUNTIES. STRONG WEST WINDS ARE POSSIBLE OVER THE WATCH AREA ON WEDNESDAY. SUSTAINED WEST WINDS OF 25 TO 40 MPH...WITH GUSTS UP TO 60 MPH...ARE POSSIBLE. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. LISTEN TO NOAA WEATHER RADIO...OR YOUR LOCAL MEDIA FOR THE LATEST UPDATES ON THIS SITUATION. $$ A COHEN
000 WWUS75 KTFX 271028 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 428 AM MDT WED AUG 27 2008 MTZ044-046-049-271130- /O.CAN.KTFX.HW.A.0009.080827T1800Z-080828T0300Z/ TOOLE-EASTERN PONDERA-EASTERN TETON- INCLUDING THE CITIES OF...SHELBY...CONRAD...FAIRFIELD 428 AM MDT WED AUG 27 2008 ...HIGH WIND WATCH IS CANCELLED FOR THE SHELBY CONRAD AND DUTTON AREAS... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE HIGH WIND WATCH FOR THE SHELBY...CONRAD AND DUTTON AREAS. VERY WINDY CONDITIONS ARE EXPECTED TO DEVELOP LATER TODAY OVER THE PLAINS OF NORTH CENTRAL MONTANA. HOWEVER...WIND SPEEDS ARE EXPECTED TO REMAIN JUST BELOW WARNING CRITERIA. THUS THE HIGH WIND WATCH HAS BEEN CANCELLED FOR A PORTION OF NORTH CENTRAL MONTANA. $$ MTZ010-271800- /O.UPG.KTFX.HW.A.0009.080827T1800Z-080828T0300Z/ /O.EXA.KTFX.HW.W.0014.080827T1600Z-080828T0300Z/ EASTERN GLACIER- INCLUDING THE CITY OF...CUT BANK 428 AM MDT WED AUG 27 2008 ...HIGH WIND WARNING IN EFFECT FROM 10 AM THIS MORNING TO 9 PM MDT THIS EVENING FOR THE CUT BANK AREA... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS REPLACED THE HIGH WIND WATCH WITH A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 9 PM MDT THIS EVENING FOR THE CUT BANK AREA. STRONG WEST WINDS WILL DEVELOP IN THE CUT BANK AREA LATER THIS MORNING AND THEN CONTINUE THROUGH EARLY THIS EVENING. SUSTAINED WEST WINDS OF 30 TO 45 MPH...WITH GUSTS UP TO 60 MPH ARE EXPECTED. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. LISTEN TO NOAA WEATHER RADIO...OR YOUR LOCAL MEDIA FOR THE LATEST UPDATES ON THIS SITUATION. $$ MTZ009-048-271800- /O.CON.KTFX.HW.W.0014.080827T1600Z-080828T0300Z/ NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CHOTEAU 428 AM MDT WED AUG 27 2008 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 9 PM MDT THIS EVENING FOR THE ROCKY MOUNTAIN FRONT... A HIGH WIND WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 9 PM MDT THIS EVENING FOR THE ROCKY MOUNTAIN FRONT. STRONG WEST WINDS WILL DEVELOP OVER THE ROCKY MOUNTAIN FRONT LATER THIS MORNING AND THEN CONTINUE THROUGH EARLY THIS EVENING. SUSTAINED WEST WINDS OF 30 TO 45 MPH...WITH GUSTS UP TO 65 MPH ARE EXPECTED. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. LISTEN TO NOAA WEATHER RADIO...OR YOUR LOCAL MEDIA FOR THE LATEST UPDATES ON THIS SITUATION. $$
000 WWUS75 KTFX 271630 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 1030 AM MDT WED AUG 27 2008 MTZ009-010-048-280300- /O.CON.KTFX.HW.W.0014.000000T0000Z-080828T0300Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU 1030 AM MDT WED AUG 27 2008 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR THE ROCKY MOUNTAIN FRONT AND THE CUT BANK AREA... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR THE ROCKY MOUNTAIN FRONT AND THE CUT BANK AREA. GUSTY WEST WINDS WILL CONTINUE TO INCREASE ACROSS THE WARNED AREA THROUGH THIS AFTERNOON...THEN WILL REMAIN STRONG THROUGH EARLY THIS EVENING. EXPECT SUSTAINED WEST WINDS OF 30 TO 45 MPH...WITH GUSTS UP TO 60 MPH. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. LISTEN TO NOAA WEATHER RADIO...OR YOUR LOCAL MEDIA FOR THE LATEST UPDATES ON THIS SITUATION. $$
448 WWUS75 KTFX 280258 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 858 PM MDT WED AUG 27 2008 MTZ009-010-048-280400- /O.EXP.KTFX.HW.W.0014.000000T0000Z-080828T0300Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU 858 PM MDT WED AUG 27 2008 ...HIGH WIND WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING FOR THE ROCKY MOUNTAIN FRONT AND CUT BANK AREA... THE HIGH WIND WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING FOR THE ROCKY MOUNTAIN FRONT AND CUT BANK AREA. WINDS HAVE DIMINISHED OVER THE AREA AND WILL CONTINUE TO DIMINISH THE REST OF TONIGHT. HOWEVER IT WILL BECOME WINDY AGAIN THURSDAY. EXPECT WEST WINDS 25 TO 35 MPH BY THE AFTERNOON WITH WIND GUSTS OF 45 TO 50 MPH. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this high wind warning went out at Aug 26, 2:26 PM MDT, 16 minutes earlier.
Area forecast discussion, Aug 26, 2:26 PM MDT, 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 226 PM MDT TUE AUG 26 2008 .DISCUSSION... TONIGHT THROUGH THURSDAY...WEST TO NORTHWEST FLOW ALOFT CONTINUES TO SET UP OVER MY FORECAST AREA AS THE UPPER TROUGH MOVES OFF TO THE EAST. MAIN PROBLEM DURING THIS TIME FRAME WILL BE STRONG WINDS... PARTICULARLY ALONG THE ROCKY MOUNTAIN FRONT. MODEL CROSS SECTIONS THROUGH THE CONTINENTAL DIVIDE ARE SHOWING 60 KNOT WINDS NEAR OR BELOW A STABLE LAYER TUESDAY MORNING THROUGH AFTERNOON. AT THE SAME TIME...DOWNSLOPE PRESSURE GRADIENTS WILL INCREASE AND A SHORTWAVE TROUGH WILL DIVE SOUTHEAST OUT OF BRITISH COLUMBIA. COMBINATION OF FACTORS APPEARS TO FAVOR ISSUANCE OF A END HIGH WIND WARNING FOR JUST OVER CRITERIA WINDS ALONG THE ROCKY MOUNTAIN FRONT. WILL UPGRADE THE WATCH IN THIS AREA AND MOVE BEGINNING TIME UP A COUPLE OF HOURS. OVER THE ADJACENT PLAINS...IT IS NOT CLEAR AT THIS TIME IF CRITERIA WILL BE MET. WILL KEEP WATCH GOING IN THIS REGION BUT WILL EXPAND THE AREA TO INCLUDE TOOLE COUNTY. AS THE PREVIOUSLY MENTIONED TROUGH DIVES INTO THE AREA ABUNDANT MOISTURE WILL BE LIFTED OVER THE CONTINENTAL DIVIDE FOR NUMEROUS SHOWERS OVER THE MOUNTAINS WEDNESDAY. THE FEED OF MOISTURE WILL DIMINISH SOMEWHAT WEDNESDAY NIGHT AND THURSDAY BUT ISOLATED TO SCATTERED SHOWERS WILL CONTINUE IN THE GLACIER PARK REGION THROUGH THE PERIOD. WINDS WILL ALSO REMAIN BREEZY ALTHOUGH SHOULD REMAIN BELOW HIGH WIND CRITERIA AFTER WEDNESDAY EVENING. MPJ THURSDAY NIGHT THROUGH SUNDAY NIGHT...HIGH PRESSURE WILL BE THE DOMINANT WEATHER FEATURE PRESENT FROM THURSDAY NIGHT THRU EARLY SATURDAY. ANTICIPATE MOSTLY CLEAR SKIES...DRY CONDITIONS...AND A STEADY WARMING TREND THRU SATURDAY AFTERNOON. SOUTHWESTERLY FLOW ALOFT WILL DEVELOP DURING SATURDAY AFTERNOON...AS A MOBILE PACIFIC TROUGH OF LOW PRESSURE MOVES ACROSS THE NORTHERN ROCKIES. AS PER THE LATEST GFS RUN...THE TROUGH AXIS IS EXPECTED TO CROSS THE FORECAST AREA LATE SUNDAY...PRECEDED BY THE SURFACE COLD FRONT SUNDAY AFTERNOON. SOME LOW AND MID LEVEL FORCING ARE EVIDENT IN THE MODELS DURING THE SATURDAY THRU SUNDAY NIGHT PERIOD...ACCOMPANIED BY A SLIGHT CHANCE OF PRECIPITATION...BECOMING CHANCE BY SUNDAY NIGHT ACROSS MUCH OF THE HIGH TERRAIN WITHIN THE FORECAST AREA. THIS TROUGH DOES NOT APPEAR TO HAVE A GREAT DEAL OF JET STREAM LEVEL SUPPORT...THEREFORE THE PRECIPITATION FORECAST HAS BEEN KEPT CONSERVATIVE DURING THIS TIME. AFTERNOON TEMPERATURES ARE EXPECTED TO COOL SOME 10 DEGREES FROM SATURDAY TO SUNDAY ACROSS THE REGION. ZUMPFE MONDAY THROUGH TUESDAY...MODEL DIFFERENCES DETRACT A LITTLE FROM FORECAST CONFIDENCE DURING THIS PERIOD. I WENT WITH A COMPROMISE OF AN UPPER LEVEL TROUGH MOVING EAST OF THE STATE MONDAY MORNING. BEHIND THIS SYSTEM...A FEW DISTURBANCES IN A WEST TO NORTHWEST FLOW ALOFT WILL RESULT IN PARTLY TO MOSTLY CLOUDY SKIES WITH ISOLATED SHOWERS AND A FEW...MAINLY AFTERNOON AND EVENING THUNDERSTORMS. A RIDGE OF HIGH PRESSURE BUILDS INTO WESTERN MONTANA TUESDAY AND WILL BE RESPONSIBLE FOR DECREASING CLOUDS AND PRECIPITATION. TEMPERATURES WILL BE COOL MONDAY BEFORE WARMING TO NEAR SEASONAL AVERAGES ON TUESDAY. EK && .AVIATION... UPDATED 1805Z. VFR CONDITIONS ARE GENERALLY EXPECTED TO CONTINUE ACROSS NORTH CENTRAL...CENTRAL...AND SOUTHWEST MONTANA THROUGH 18Z WEDNESDAY. AN UPPER LEVEL TROUGH EXIT THE AREA THIS AFTERNOON...LEAVING A STRONG NORTHWESTERLY FLOW ALOFT IN ITS WAKE. A FEW SHOWERS WILL LINGER ALONG THE ROCKY MOUNTAIN FRONT AND ACROSS NORTH CENTRAL MONTANA (INCLUDING KCTB AND KHVR TERMINALS) THROUGH THE AFTERNOON WITH OCCASIONAL MVFR CONDITIONS AND SOME MOUNTAIN OBSCURATION. OVER CENTRAL AND SOUTHWEST MONTANA...SKIES WILL BE PARTLY CLOUDY. ACROSS THE ENTIRE AREA...WESTERLY SURFACE WINDS OF 15 TO 25 KT WILL PREVAIL...WITH OCCASIONAL GUSTS TO 35 KT FROM THE KHLN TERMINAL NORTH. CLOUDS AND WINDS WILL DECREASE THROUGH THE EVENING AND OVERNIGHT. WINDS WILL INCREASE AGAIN DURING THE MORNING WITH INCREASING HIGH CLOUDS. COULSTON && .FIRE WEATHER... WINDY CONDITIONS WILL CONTINUE ACROSS THE DISTRICTS TONIGHT THROUGH THURSDAY. HOWEVER...MINIMUM RELATIVE HUMIDITY VALUES ARE EXPECTED TO REMAIN ABOVE 20 PERCENT. AS A RESULT...NO HIGHLIGHTS ARE ANTICIPATED AT THIS TIME. MPJ && .PRELIMINARY POINT TEMPS/POPS... GTF 45 72 46 78 / 0 10 10 0 CTB 43 65 42 70 / 0 10 10 0 HLN 47 74 50 79 / 0 20 10 10 BZN 40 79 42 82 / 0 10 10 0 WEY 36 69 36 72 / 0 10 10 0 DLN 38 73 40 75 / 0 10 10 0 HVR 40 72 41 78 / 0 10 10 0 LWT 40 69 43 75 / 0 10 10 0 && .TFX WATCHES/WARNINGS/ADVISORIES... HIGH WIND WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR MTZ010-044-046-049. HIGH WIND WARNING FROM 10 AM TO 9 PM MDT WEDNESDAY FOR MTZ009- 048. && SHORT TERM...MPJ LONG TERM...ZUMPFE/EK AVIATION...COULSTON WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Aug 26, 5:26 AM MDT, 9 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREAT FALLS MT 526 AM MDT TUE AUG 26 2008 MTZ009-010-046-048-049-271200- NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-EASTERN PONDERA- SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON- 526 AM MDT TUE AUG 26 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL MONTANA. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER FOR TODAY AND TONIGHT IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A HIGH WIND WATCH IS IN EFFECT FOR THE ROCKY MOUNTAIN FRONT AND THE NEARBY ADJACENT PLAINS FOR WEDNESDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ055-271200- GALLATIN- 526 AM MDT TUE AUG 26 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST MONTANA. .DAY ONE...TODAY AND TONIGHT A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM THIS EVENING FOR THE EASTERN AND SOUTHERN PORTIONS OF GALLATIN COUNTY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ008-011>015-044-045-047-050>054-271200- BEAVERHEAD-HILL-CASCADE-CHOUTEAU- CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON-TOOLE-LIBERTY-BLAINE- JUDITH BASIN-FERGUS-JEFFERSON-BROADWATER-MEAGHER- 526 AM MDT TUE AUG 26 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 26, 4:26 AM MDT | High Wind Watch | TFX | 24 hr |
Nearby
High Wind Warnings in Montana, 2008Every high wind warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.